×

Found 10,475 Documents (Results 1–100)

100
MathJax

Structures of non-classical discontinuities in solutions of hyperbolic systems of equations. (English. Russian original) Zbl 07523546

Russ. Math. Surv. 77, No. 1, 47-79 (2022); translation from Usp. Mat. Nauk 77, No. 1, 55-90 (2022).
MSC:  74J40 35Q74
PDF BibTeX XML Cite
Full Text: DOI

Feedback stabilization of Cahn-Hilliard phase-field systems. (English) Zbl 07516520

Herzog, Roland (ed.) et al., Optimization and control for partial differential equations. Uncertainty quantification, open and closed-loop control, and shape optimization. Berlin: De Gruyter. Radon Ser. Comput. Appl. Math. 29, 367-392 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Regularity of the free boundary in the one-phase Stefan problem: a recent approach. (English) Zbl 07512580

“Bruno Pini” Mathematical Analysis Seminar 2021. Papers from the seminar, University of Bologna, Bologna, Italy, 2021. Bologna: Università di Bologna, Alma Mater Studiorum. 122-140 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software